# SDR CALA9901386

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1429
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLANGE OF LONGERON 2R AT FS 1429.  THE CRACKED SECTION OF LONGERON WAS REMOVED IAW SRM 51-30-2 AND 51-30-4.  A NEW SECTION OF LONGERON WAS INSTALLED IAW SRM 53-02, FIGURE 18, 51-10-3, 51-10-4, AND 51-30-05.
